Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Three-dimensional manifolds of states of motion


Author: Harold Hotelling
Journal: Trans. Amer. Math. Soc. 27 (1925), 329-344
MSC: Primary 70G99; Secondary 57N10, 70H99
DOI: https://doi.org/10.1090/S0002-9947-1925-1501317-8
MathSciNet review: 1501317
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 70G99, 57N10, 70H99

Retrieve articles in all journals with MSC: 70G99, 57N10, 70H99


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1925-1501317-8
Article copyright: © Copyright 1925 American Mathematical Society